# SDR IPXA2024081298196

- Difficulty date: July 19, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3804411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - CORROSION - CHORD, MAIN DECK FLOOR BEAM UPPER CHORD, STA 880 LBL 78 (REPAIR) COMPLETED RII EI NO.F2024A53M-1918 SEQUENCE A STEP 14. REV.0
